Translator Disclaimer
2012 Implicit Iterative Method for Hierarchical Variational Inequalities
L.-C. Ceng, Q. H. Ansari, N.-C. Wong, J.-C. Yao
J. Appl. Math. 2012(SI03): 1-14 (2012). DOI: 10.1155/2012/472935

Abstract

We introduce a new implicit iterative scheme with perturbation for finding the approximate solutions of a hierarchical variational inequality, that is, a variational inequality over the common fixed point set of a finite family of nonexpansive mappings. We establish some convergence theorems for the sequence generated by the proposed implicit iterative scheme. In particular, necessary and sufficient conditions for the strong convergence of the sequence are obtained.

Citation

Download Citation

L.-C. Ceng. Q. H. Ansari. N.-C. Wong. J.-C. Yao. "Implicit Iterative Method for Hierarchical Variational Inequalities." J. Appl. Math. 2012 (SI03) 1 - 14, 2012. https://doi.org/10.1155/2012/472935

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.65074
MathSciNet: MR2910907
Digital Object Identifier: 10.1155/2012/472935

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top